Full Publications/Citations list is here

Singular foliations

[1] (with M. Zambon) Almost regular Poisson manifolds and their holonomy groupoids. Sel. Math. New Ser. DOI: 10.1007/s00029-017-0319-5. Preprint arXiv:1606.09269

[2] (with G. Skandalis) A Baum-Connes conjecture for singular foliations. Preprint arXiv:1509.05862

[3] Laplacians and spectrum for singular foliations. Chin. Ann. Math. Ser. B 35 (2014), no. 5, 679–690. DOI: 10.1007/s11401-014-0858-4

[4] (with M. Zambon) Holonomy transformations for singular foliations. Advances in Mathematics 256 (2014) 348-397. DOI: 10.1016/j.aim.2014.02.003 (arXiv:1205.6008)

[5] (with M. Zambon) Smoothness of holonomy covers for singular foliations and essential isotropy.
Math. Z. DOI 10.1007/s00209-013-1166-5. (arXiv:1111.1327)

[6] (with G. Skandalis) 
The analytic index of elliptic pseudodifferential operators on a singular foliation. Journal of K-theory. DOI: https://doi.org/10.1017/is011001026jkt141 Available on Cambridge Journals Online 2011.

[7] (with G. Skandalis) Pseudodifferential caclulus on singular foliations. J. Noncomm. Geom. 5 No. 1 (2011), 125 - 152. DOI: 10.4171/JNCG/72

[8] (with G. Skandalis) The holonomy groupoid of a singular foliation. J. Reine Angew. Math. 626 (2009), 1 - 37. DOI: https://doi.org/10.1515/CRELLE.2009.001

Lie groupoids and Lie algebroids

[1] (with P. Antonini) Integrable lifts for transitive Lie algebroids. Preprint arXiv:1707.04855.

On the connection theory of extensions of transitive Lie groupoidsDifferential Geometry and its Applications 24 (2006), 150 - 171. DOI: http://dx.doi.org/10.1016/j.difgeo.2005.08.007.

[3] Classification of extensions of principal bundles and transitive Lie groupoids with prescribed kernel and cokernel. J. Math. Phys. 45 No. 10 (2004), 3095 - 4012. DOI: http://dx.doi.org/10.1063/1.1786349.

[4] Crossed modules and the integrability of Lie algebroids. Preprint arXiv:math.DG/0501103.


[1] Stefan-Sussmann singular foliations, singular subalgebroids, and their associated sheaves. International Journal of Geometric Methods in Modern Physics. DOI: http://dx.doi.org/10.1142/S0219887816410012

The holonomy of a singular foliation. Travaux Math. 17 (2007) 1 - 15.

[3] Quantization and the integrability of Lie brackets. Bulletin of the Hellenic Mathematical Society 51 (2005), 15-21.

[4] Connections on Lie algebroids and the Weil-Kostant theorem. Bulletin of the Hellenic Mathematical Society 44 (2000), 51 - 57.

Other papers

[1] (with V. Nestoridis) Extensions of the disk algebra and of Mergelyan's theorem. C.R.A.S. (available online 2011).